MathSciNet Relay Station
MathSciNet bibliographic data
MR2051327 (2005c:65031) 65F15
Hasanov, V. I. An iterative method for solving the spectral problem of complex symmetric matrices. Comput. Math. Appl. 47 (2004), no. 4-5, 529–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement